# SDR ASAA2017112122652

- Difficulty date: November 21, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 6,895 hours, 2,299 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROL CABINE ILLUMINATED ON RECALL.  ACFT GROUNDED.   ACCOMPLISHED PACK ZONE TEMP BITE IAW AMM 21-61-00-740-801-002.  NO FAULTS.  RAN PACKS AND CHANGED TEMPS TO ALL 3 ZONES FOR AN EXTENDED PERIOD OF TIME. SHUTDOWN AND NO FAULTS ON RECALL,  RAN THE PACK ZONE TEMP CONTROL GROUND TEST. NO FAULTS, GROUND VERIFICATION GOOD IAW AMM 21-61-00-740-801-002.
